Publications

Found 120 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is G  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
G
Gadbled A. Families of monotone symplectic manifolds constructed via symplectic cut and their Lagrangian submanifolds. Algebraic and Geometric Topology. 2011;11:2319-2368.
Gadbled A. On monotone exotic Lagrangian tori in CP^2 and S^2xS^2. Journal of Symplectic Geometry. 2013;11(3):343-361.
Gadbled A. Obstructions to the existence of monotone Lagrangian embeddings into cotangent bundles of manifolds fibered over the circle. Annales de l'Institut Fourier. 2009;59(3):1135-1175.
Gadbled A, Thiel A-, Wagner E. Categorical action of the extended braid group of affine type $A$.. In Press.Edit
Gaio A., Salamon D.. Erratum: Gromov-witten invariants of symplectic quotients and adiabatic limits (Journal of Symplectic Geometry). Journal of Symplectic Geometry. 2009;7:377-379.Edit
Gaio A., da Costa JP, Santos AC, Ramos E, Lopes C. A restricted mixture model for dietary pattern analysis in small samples. Stat. Med.. 2012;31:2137-2150.Edit
Gama SM, Vergassola M. Slow-down of nonlinearity in 2-D Navier-Stokes flow. Physica D. 1994;76:291-296.Edit
Gama SM, Frisch U. The two-dimensional Navier-Stokes-Kuramoto-Sivashinsky equation on the Connection Machine. Computing Systems in Engineering. 1995;4/5(6):325-329.Edit
Gama SM, Kraenkel R., Manna M.. Short-waves instabilities in the Benjamin-Bona-Mahoney-Perigrine equation: theory and numerics. Inverse Problems. 2001;17(4):864-870.Edit
Gama SM, Frisch U, Scholl H. Simulations of two-dimensional turbulence on the Connection Machine. Appl. Sci. Res.. 1993;51:105-108.Edit
Gama SM, Frisch U. Simulations of two-dimensional turbulence on the Connection Machine. Appl. Sci. Res.. 1993;51:105-108.Edit
Gama SM, Frisch U, Scholl H. The two-dimensional Navier-Stokes equations with a large-scale instability of the Kuramoto-Sivashinsky type: numerical exploration on the Connection. Journal of Scientific Computing. 1991;6(4):425-452.Edit
Gama SM, Vergassola M, Frisch U. Negative eddy-viscosity in isotropically forced two-dimensional flows: linear and nonlinear dynamics. Journal of Fluid Mechanics. 1994;260:95-126.Edit
Gama SM, Smirnov G.. The Cauchy problem for a short wave equation. Electron. J. Diff. Eqns.. 2009;2009(8):1-9.Edit
Gambaudo J-, Rocha J. Maps of the two-sphere at the boundary of chaos. Nonlinearity. 1994;7:1251-1259.Edit
Gambaudo J-, Rocha J.. Erratum: ``Maps of the two-sphere at the boundary of chaos'' [Nonlinearity \bf 7 (1994), no. 4, 1251–1259; MR1284691 (95e:58107)]. Nonlinearity. 1999;12:443.Edit
Gao Y, Moreira N, Reis R, Yu S. A Survey on Operational State Complexity. Journal of Automata, Languages and Combinatorics. 2017;21:251-310.Edit
García-Prada O, Oliveira A.. Connectedness of Higgs bundle moduli for complex reductive Lie groups. Asian J. Math.. 2017;21(5):791-810.Edit
García-Prada O, Gothen PB, Muñoz V.. Betti numbers of the moduli space of rank 3 parabolic Higgs bundles. Mem. Amer. Math. Soc.. 2007;187:viii+80.Edit
García-Prada O, Oliveira A.. Maximal Higgs bundles for adjoint forms via Cayley correspondence. Geometriae Dedicata. 2017;190(1):1-22.Edit
[2009-47] García-Prada O, Gothen P., I. Riera Mi. The Hitchin-Kobayashi correspondence, Higgs pairs and surface group representations .Edit
García-Prada O, Gothen PB, I. Riera Mi. Higgs bundles and surface group representations in the real symplectic group. J. Topol.. 2013;6:64-118.Edit
[2004-40] García-Prada O, Gothen P., Muñoz V.. Betti numbers of the moduli space of rank 3 parabolic Higgs bundles .Edit
[2008-25] García-Prada O, Gothen P., I. Riera Mi. Representations of surface groups in real symplectic groups .Edit
García-Sánchez PA, Llena D, Moscariello A. Delta sets for nonsymmetric numerical semigroups with embedding dimension three. Forum Math.. 2018;30:15-30.Edit

Pages